# SDR HEEA0012921

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH5845
- Condition: Failed
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER IS MAKING A LOUD NOISE.
